# SDR AALA201908319005

- Difficulty date: August 30, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 15,965 hours, 6,082 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG21750
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L EMERGENCY SLIDE FELL OUT OF DOOR UPON OPENING AT GATE. MAINTENANCE REMOVED AND REPLACED #1L EMERGENCY SLIDE IAW AMM 25-66-01.
